# SDR CA151203003

- Difficulty date: November 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bypass Valve
- Part number: D2887955C
- Condition: Failed
- Location: Oil Cooler
- Part time: 5,134 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE CLIMBOUT THE CREW NOTICED RAISING OIL TEMP INDICATION ON RT ENGINE AS HIGH AS 125C ELECTED TO REDUCE PLA TO FLT IDLE PER QRH. THE OIL TEMP INDICATION DECREASED DOWN TO 105C, OPTED TO ATB WITH THE SAID ENGINE RUNNING.  NO EMERGENCY DECLARED.  ANA CONFIRMED BYPASS VALVE, PN:D2887-955C WAS FAILED BY BENCH TEST WITH HOT WATER. ANA FOUND LEAKAGE OF WAX.
